# SDR VTZA97658

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 137311D263
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 6200 - IAD-ROA - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO BOTH MAIN LANDING GEAR WOULD NOT RETRACT AND BOTH HYDRAULIC SYSTEMS PRESSURE READING WERE ZERO.  CREW MANUALLY EXTENDED GEAR.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT GEAR RADIUS ROD PRESSURE LINE AND PERFORMED GEAR SWING, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
